Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have diarrhea, bloating, headache and poor appetite. Had been painting room. Cure?

Hi, I was doing decorating in a room for 4 days, then immediately started working in it 10/12 hours a day with the heating on, but very little ventilation as it was very cold. My wife said it smelt very bad and made my clothes smell. I was using emulsion water cased paint, gloss oil based paint, sealants and glues. After 3 days I became quite unwell with flu like symptoms, they have eased over the next 2 days a little bit, but I have aches, pains, diarrhoea, bloating , headaches can t sleep, poor appetite and generally feel rotten. Is there any treatment recommended, how long might it last?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it appears to be due to the food poisoning, or may be due to enteric fever, may not be due to paints. I advise you to consult a physician for diagnosis and treatment.
I to my patient with such symptoms prescribe oflxacin, ranitidine, domperidone, paracetamol, and loperamide when ever necessory.
Thank you.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor